I got my period Monday and had got the Depo shot yesterday but I am still bleeding, when will the bleeding stop
It's different for everyone, but it's common to get irregular bleeding until you've had 2 or 3 shots.
If you stop using Depo, that can trigger more bleeding, as your body tries to re-balance itself.
Just having 1 shot of Depo Provera, can mean that you do not regain your fertility for up to 18 months. Again, it's different for everyone, but that is what the Manufacturer advises.
However, some get pregnant straight away. Don't chance it. Just be aware that it can affect your fertility.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - got my first shot this morning, my period started yesterday then stopped, is this ok?
Posted 14 Feb 2012 • 1 answer
I got the depo-provera shot for the first time yesterday and this morning I wake up bleeding should?
Posted 6 Nov 2013 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 24 Aug 2017 • 1 answer